(3.236.222.124) 您好!臺灣時間:2021/05/13 01:13
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果

詳目顯示:::

我願授權國圖
: 
twitterline
研究生:吳明瑋
研究生(外文):Ming-Way Wu
論文名稱(外文):Existence of A Positive Green's Function
指導教授:宋瓊珠
學位類別:碩士
校院名稱:國立中正大學
系所名稱:數學研究所
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:2005
畢業學年度:93
語文別:英文
論文頁數:26
外文關鍵詞:Positive Green''s Function
相關次數:
  • 被引用被引用:0
  • 點閱點閱:579
  • 評分評分:系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔
  • 下載下載:0
  • 收藏至我的研究室書目清單書目收藏:0
It is an important problem to determine when a complete noncompact Riemannian manifold admits a positive Green's function. In this regard, One tries to seek geometric assumptions which are stable with respect to uniform perturbations of the metric. In this note, we obtained some results in this direction, generalizing some earlier results of Li-Tam [L-T 2] and Sung [S 2].
1.Introduction
2.Definition and Preliminary
3.Motivation and Theroem
4.Our result
[L-T 2]P. Li and L. F. Tam, Symmetric Green's functions on complete manifolds, Amer. J. Math. 109 (1987), 1129-1154.
[S 2]C.J. Sung, A note on the existence of positive Green's functions, J. of functional Anal. 156 (1998), 199-207.
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top
系統版面圖檔 系統版面圖檔